# SDR FDEA201309042167

- Difficulty date: September 4, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: FX143N55204
- Condition: Corroded
- Location: Bs 755-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LBL58 INBD CREASE BEAM IS CORRODED STA 755 CORRODED AREA DIMENSIONS L= 1.30", W=1.00" MAX, DEPTH= 0.010", FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, FIG 101, DETAIL 8, PG.105.  REPLACED DAMAGED CHORD FOR A NEW ONE, FABRICATED, IAW SRM,53-30-10 FIG 1 DETAIL 3 AND DWG 143N5520, SH 4,5 AND PL SH 16, FROM STA 755 TO STA 900, LBL 58, IAW SRM 51-40-02 AND DWG 143N5520, SH 4 & 5.  MAJOR REPAIR (CAT "A")
